Keyword : deterministic polynomial time algorithm


Two Discrete Log Algorithms for Super-Anomalous Elliptic Curves and Their Applications
Noboru KUNIHIRO Kenji KOYAMA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2000/01/25
Vol. E83-A  No. 1 ; pp. 10-16
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: 
Keyword: 
elliptic curve discrete logarithm problemsuper-anomalous elliptic curvesdeterministic polynomial time algorithm
 Summary | Full Text:PDF(361.7KB)